# SDR DLM88040134

- Difficulty date: February 2, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 33,124 hours, 25,548 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 329001542
- Part serial: EFS21850
- Condition: Sticking
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO RAISE GEAR HANDLE TO UP DETENT.  REPLACED NOSE GEAR STEERING VALVE.
